# SDR SWAA2020022874834

- Difficulty date: February 6, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A7501
- Condition: Corroded
- Location: Bs 887-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H "Z" ANGLE CORRODED BETWEEN BS. 887 TO BS. 927, STR. 25R UPPER SURFACE.    / R&R "Z" ANGLE IAW SRM & DWG.
